# SDR IPXA2017060417867

- Difficulty date: May 22, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 59,247 hours, 16,313 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74061
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, LT WING UPPER FWD SKIN HAS CORROSION IN TWO PLACES  XORS 197.2 AND XORS 231, BETWEEN STRINGERS 15-17.  REPAIRED IAW EA 011-5730-01-A6814, REV I/R, AND EO MD11-5730-64421-A.
